Alert archive / Texas / Tornado Warnings in 2016

Tornado Warning 15, NWS Fort Worth, TX

April 17, 2016Hamilton County, Mills County, Texas

NWS Fort Worth, TX issued this tornado warning at Apr 17, 2016, 7:51 AM CDT for Hamilton County, Mills County, Texas. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 17, 2016, 7:51 AM CDT (12:51 UTC)
Expired
Apr 17, 2016, 8:15 AM CDT
In force
24 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Hamilton County, TX, Mills County, TX

The radar

The Ft Hood radar (KGRK), 126 km from the middle of the area, began a volume at 12:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 0.9 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2016-04-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2016-04-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 153 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
536 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
153 m²/s²
0-3 km storm-relative helicity
383 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

977 
WFUS54 KFWD 171251
TORFWD
TXC193-333-171315-
/O.NEW.KFWD.TO.W.0015.160417T1251Z-160417T1315Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
751 AM CDT SUN APR 17 2016

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHWESTERN HAMILTON COUNTY IN CENTRAL TEXAS...
  EASTERN MILLS COUNTY IN CENTRAL TEXAS...

* UNTIL 815 AM CDT
    
* AT 750 AM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
  WAS LOCATED 12 MILES SOUTHEAST OF GOLDTHWAITE...OR 22 MILES
  NORTHEAST OF SAN SABA...MOVING NORTH AT 30 MPH.

  HAZARD...TORNADO. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  SOUTHWESTERN HAMILTON AND EASTERN MILLS COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER
AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3165 9843 3158 9813 3140 9828 3130 9844
      3131 9847
TIME...MOT...LOC 1250Z 198DEG 27KT 3135 9839 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

STALLEY

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Apr 17, 7:17 AM CDT, 34 minutes earlier.

Area forecast discussion, Apr 17, 7:17 AM CDT, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
717 AM CDT SUN APR 17 2016

.AVIATION...
/12Z TAFS/ CHALLENGING FORECAST WITH ONGOING CONVECTION NOW IMPACTING
METROPLEX...AND ANOTHER PRIMARY WAVE EXPECTED TO OCCUR BY EARLY
EVENING. CONFIDENCE IN THE EXACT TIMING OF TSRA AND ASSOCIATED
IMPACTS IS NOT GREAT.

THE CURRENT LINE OF THUNDERSTORMS EXTENDING FROM SHERMAN TO DFW TO
COMANCHE WILL SHIFT EASTWARD THROUGH THE MORNING HOURS WHILE
MAINTAINING ITS CURRENT GENERAL INTENSITY. ALL METROPLEX TAF SITES
WILL EXPERIENCE TSRA THRU 14Z...ACCOMPANIED BY A WIND SHIFT TO THE
NORTHWEST AT 15-25KTS. SHOULD SEE THIS LINE DIMINISH FROM W TO E
AFTER 14Z...WITH MOST TAF SITES ENDING THUNDER BY 15Z. THE AIRMASS
WILL REMAIN QUITE MOIST...BUT RELATIVELY STABLE BEHIND THIS
LINE...WITH OCCASIONAL SHOWERS AND CEILING/VIS REDUCTIONS
OCCURRING THROUGH THE LATE AFTERNOON HOURS.

SHORT-TERM MODELS STRONGLY SUGGEST THAT A SECOND LINE OF
CONVECTION SHOULD ORGANIZE WEST OF THE METROPLEX TAFS BY 22Z...AND
SWEEP EASTWARD INTO MOST OF THESE SITES IN THE 22-02Z TIMEFRAME.
UNFORTUNATELY...IT'S NOT CLEARCUT HOW LONG TSRA WILL PERSIST AT
DFW AND ADJACENT LOCATIONS AFTER 02Z. ENTIRELY POSSIBLE THAT
THUNDERSTORM ACTIVITY WILL OCCUR INTERMITTENTLY ALL THE WAY
THROUGH 14Z MON. ELECTED TO CARRY THUNDER THRU AT LEAST 10Z...WITH
THE BULK OF THE ACTIVITY POSSIBLY EAST OF DFW/DAL AFTER THAT TIME
WITH RESIDUAL VCTS CONTINUING INTO THE MID/LATE MORNING HOURS.

CEILING AT THE METROPLEX TAFS WILL MOSTLY IN THE IFR/LOW MVFR
RANGE WITH THE ONGOING CONVECTION...LIFTING INTO MFVR CATEGORIES
BY AFTERNOON...THEN LIKELY DIPPING BACK INTO IFR TERRITORY TONIGHT
AS THE SECOND ROUND IMPACTS THE AREA. NWLY FLOW WILL CONTINUE
THROUGH MID MORNING...THEN SWING BACK AROUND TO A SELY DIRECTION
IN CONFORMANCE WITH THE LARGER SCALE SYNOPTIC SCALE PATTERN.

CONDITIONS AT WACO WILL BE SOMEWHAT SIMILAR TO THOSE IN THE DFW
AREA...EXCEPT THE ONSET OF THE TSRA ACTIVITY WILL BE DELAYED PAST
15Z. AFTER THAT...EXPECT INTERMITTENT THUNDER AT WACO THROUGH
MID AFTERNOON...FOLLOWED BY A LULL...THEN ANOTHER ROUND COMMENCING
AFTER 02Z TONIGHT. CEILINGS SHOULD REMAIN IN THE MVFR
CATEGORY...WITH OCCASIONAL VSBY REDUCTIONS DUE TO SHRA AND TSRA
ACTIVITY.

&&

BRADSHAW

.PREV DISCUSSION... /ISSUED 455 AM CDT SUN APR 17 2016/

...SYNOPSIS...
AN ACTIVE WEATHER PATTERN WILL CONTINUE...ESPECIALLY FOR THE FIRST
HALF OF THE WEEK WITH THE THREAT FOR FLASH FLOODING AND SEVERE
WEATHER. THEREAFTER...EXPECT LINGERING RAIN CHANCES WITH MILD
TEMPERATURES.

...SHORT TERM (TODAY AND TONIGHT)...
THE MAIN FORECAST CHALLENGE TODAY WILL BE THE CESSATION OF THE
ONGOING COMPLEX OF STORMS AND SUBSEQUENT RE-DEVELOPMENT OF
CONVECTION THROUGH THE DAY. RADAR IMAGERY COMBINED WITH TOTAL
LIGHTNING DATA SUGGESTS THAT THE ANTICIPATED WEAKENING OF
CONVECTION CONTINUES. WITH THIS CONVECTION GRADUALLY DRIFTING AWAY FROM
THE BEST FORCING TO THE NORTH AND WEST...THE SEVERE WEATHER THREAT
FOR THIS MORNING APPEARS TO BE ON A DOWNWARD TREND. WHILE THE
SEVERE WEATHER THREAT WANES THIS MORNING...THE SLOW MOTION OF THE
COMPLEX COMBINED WITH STRONG SOUTHEASTERLY WINDS AND THE MOIST
ENVIRONMENT WILL FACILITATE AN ONGOING FLASH FLOOD THREAT THIS
MORNING ESPECIALLY FOR AREAS NEAR AND WEST OF A GAINESVILLE TO
MINERAL WELLS TO GOLDTHWAITE LINE.

FOR TODAY AND TONIGHT...THERE WILL BE TWO AREAS THAT WE WILL BE
MONITORING CLOSELY FOR THE DEVELOPMENT OF CONVECTION. THE FIRST
WILL BE ALONG THE COLD FRONT THAT IS EXPECTED TO NUDGE TOWARDS THE
EAST FROM NEAR WICHITA FALLS TO ABILENE. THE DEVELOPMENT OF
ADDITIONAL CONVECTION ACROSS THIS REGION MAY BE HINDERED A BIT DUE
TO STABILIZING EFFECTS OF THE MORNING COMPLEX. HOWEVER...LARGE
SCALE ASCENT COURTESY OF FORCING FROM THE ENTRANCE REGION OF AN
UPPER JET TO THE NORTH IS EXPECTED TO HELP WITH THE DEVELOPMENT OF
ADDITIONAL PRECIPITATION. FORECAST SOUNDINGS ACROSS THIS AREA
EXHIBIT A FAIRLY TALL AND SKINNY CAPE PROFILE SUGGESTING VERY
EFFICIENT RAIN PRODUCERS. THE DEEP LAYER SHEAR PROFILE WILL ALSO
FACILITATE A SEVERE WEATHER THREAT MAINLY IN THE FORM OF DAMAGING
WINDS AND A TORNADO OR TWO. THE CONVECTION THAT DEVELOPS ACROSS
THIS AREA IS FORECAST TO GRADUALLY MOVE EASTWARD TOWARDS THE I-35
CORRIDOR LATER THIS AFTERNOON AND INTO THE EVENING HOURS. AS THIS
CONVECTION MOVES TOWARDS THE EAST AT A VERY SLOW PACE...IT WILL
ENCOUNTER AN ATMOSPHERE THAT WILL LIKELY BE CHARACTERIZED BY
PRECIPITABLE WATER VALUES IN THE 1.5-1.75" RANGE WHICH IS
APPROACHING THE 99TH PERCENTILE OF NORMAL VALUES. WITH MOST HI-
RESOLUTION GUIDANCE PUSHING THIS CONVECTION THROUGH AT LEAST THE
NORTHERN HALF OF THE FORECAST AREA...WE FEEL THAT IT IS NECESSARY
TO EXPAND THE CURRENT FLASH FLOOD WATCH TO THE ENTIRE CWA.

THE OTHER AREA FOR THE DEVELOPMENT OF CONVECTION APPEARS TO BE
ACROSS CENTRAL TEXAS LATER THIS AFTERNOON. MOST COARSE AND HI-
RESOLUTION MODEL GUIDANCE SUGGEST MODEST LOW LEVEL CYCLOGENESIS
WILL OCCUR SOMEWHERE ACROSS THE BIG COUNTRY AND CONCHO VALLEY.
THIS FEATURE WILL HAVE TWO INFLUENCES. THE FIRST IS THAT IT SHOULD
CREATE A WIND PROFILE FAVORABLE FOR THE TRANSPORT OF GOOD LOW
LEVEL THETA-E AIR NORTHWARD INTO CENTRAL TEXAS. THE SECOND IS THAT
IT SHOULD BACK LOW LEVEL FLOW RESULTING IN A WIND PROFILE
CONDUCIVE FOR SEVERE WEATHER. EXAMINATION OF FORECAST SOUNDINGS
ACROSS CENTRAL TEXAS REVEAL A FAIR AMOUNT OF INSTABILITY ALOFT AND
AND A FAIR AMOUNT OF DEEP LAYER SHEAR /ON THE ORDER OF 30-35
KNOTS/ ROTATING THUNDERSTORMS WILL BE POSSIBLE. THE STRONG WIND
FIELD AND DRY AIR ALOFT SHOULD FACILITATE STRONG DOWNDRAFTS AND
THUS A DAMAGING WIND THREAT. THE THREAT FOR LARGE HAIL /ALBEIT
LOW/ WILL EXIST GIVEN THE DEGREE OF DEEP LAYER SHEAR AND
INSTABILITY. THE CYCLONIC CURVATURE OF THE HODOGRAPHS /INDICATIVE
OF BACKED LOW LEVEL FLOW/ WILL FACILITATE A THREAT FOR TORNADOES.
IN ADDITION...ANY REMNANT OUTFLOW FROM MORNING CONVECTION WILL
LIKELY SERVE AS BOTH A FOCUS FOR THE INITIATION OF NEW CONVECTION
AS WELL AS A RICH SOURCE FOR LOW LEVEL SRH. THIS REGION WILL ALSO
BE CHARACTERIZED BY PWATS APPROACHING THE 99TH PERCENTILE AND AS A
RESULT...FLASH FLOODING IS EXPECTED INTO THE AFTERNOON AND EVENING
HOURS.

...LONG TERM (MONDAY THROUGH WEDNESDAY)...
FOR MONDAY....FLOODING IS EXPECTED TO CONTINUE THROUGH THE DAY AS
THE UPPER LOW RESPONSIBLE FOR THE WIDESPREAD PRECIPITATION IS
EXPECTED TO MOVE VERY SLOWLY TO THE NORTH AND EAST. A SURFACE
BOUNDARY WILL SLOWLY SAG TO THE SOUTH THROUGH PARTS OF NORTH AND
CENTRAL TEXAS WITH THE AXIS OF HEAVY RAIN NEAR THIS FEATURE. WITH
CONTINUED STRONG TRANSPORT OF RICH GULF AIR IN CONJUNCTION WITH
SUFFICIENT ASCENT...THE FLASH FLOOD THREAT IS EXPECTED TO SHIFT
TOWARDS OUR EASTERN AND SOUTHEASTERN COUNTIES THROUGH THE DAY.
THE SEVERE WEATHER THREAT AT THIS POINT IS EXPECTED TO BE
LOW DURING THIS TIME PERIOD.

FOR TUESDAY...THE OVERALL RAIN THREAT WILL LINGER ACROSS OUR
EASTERN ZONES. WITH THE MOIST REGIME...SOME MINOR FLOODING ISSUES
MAY STILL CONTINUE. IF LIFT NEAR THE AFOREMENTIONED BOUNDARY IS A
BIT STRONGER THAN CURRENT INDICATIONS...MORE SERIOUS FLOODING
ISSUES MAY PERSIST.

FOR WEDNESDAY AND BEYOND...THE RAIN CHANCES WILL CONTINUE THROUGH
THE EXTENDED PORTION OF THE FORECAST. THE GFS AND ECMWF DIFFER A
BIT IN THE LONG TERM REGARDING SOLUTIONS. THE GFS APPEARS TO
FINALLY PUSH THE FRONT SOUTHWARD AS A POTENT TROUGH DIVES ACROSS
THE MS RIVER VALLEY. THIS WOULD EFFECTIVELY END ANY THREAT FOR
RAIN. THE ECMWF ON THE OTHER HAND KEEPS THE BOUNDARY STALLED
ACROSS THE REGION BEFORE LIFTING IT NORTHWARD IN RESPONSE TO LEE-
SIDE CYCLOGENESIS WHICH WOULD FOSTER THE DEVELOPMENT OF ADDITIONAL
SHOWERS AND STORMS. FOR NOW...THE FORECAST WILL TREND MORE
TOWARDS THE ECMWF AND MAINTAIN LOW CHANCE POPS THROUGH THE REST OF
THE FORECAST.

BAIN

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH    72  66  75  62  74 / 100 100  60  70  60
WACO                74  66  74  67  76 / 100 100  70  70  60
PARIS               70  64  70  64  70 /  80 100  80  70  70
DENTON              68  66  74  61  73 / 100 100  60  60  60
MCKINNEY            69  66  73  64  73 / 100 100  70  70  60
DALLAS              72  67  75  63  74 / 100 100  70  70  60
TERRELL             71  66  73  64  73 / 100 100  80  70  60
CORSICANA           73  68  72  66  73 /  90 100  90  70  70
TEMPLE              75  65  73  66  75 / 100 100  80  70  60
MINERAL WELLS       70  57  73  60  75 / 100 100  50  60  40

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR TXZ092>094-102>105-
117>121-131>134-144>147-156>162-174-175.

FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR TXZ091-100-101-115-
116-129-130-141>143.

FLASH FLOOD WATCH FROM 1 PM CDT THIS AFTERNOON THROUGH TUESDAY
MORNING FOR TXZ095-106-107-122-123-135-148.

&&
Hazardous weather outlook, Apr 17, 7:22 AM CDT, 29 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
722 AM CDT SUN APR 17 2016

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-181145-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
722 AM CDT SUN APR 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.
THUNDERSTORMS WILL EXPAND FROM WEST TO EAST ACROSS ACROSS ALL OF
NORTH AND CENTRAL TEXAS TODAY...AND CONTINUE OVERNIGHT TONIGHT.
HEAVY RAINFALL AND FLASH FLOODING IS THE PRIMARY THREAT...
PARTICULARLY ALONG AND ROUGHLY 75 MILES EITHER SIDE OF THE
INTERSTATE 35 CORRIDOR. SEVERAL INCHES OF RAIN MAY OCCUR IN THIS
REGION THROUGH TONIGHT...ENHANCING THE RISK OF FLOODED ROADWAYS.
WESTERN NORTH TEXAS WILL ALSO EXPERIENCE CONTINUED FLASH FLOODING
DUE TO RENEWED RAINFALL...IN ADDITION TO WHAT HAS ALREADY FALLEN
EARLY THIS MORNING.

SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND THIS EVENING
ACROSS MOST OF NORTH AND CENTRAL TEXAS...WITH LARGE HAIL AND
DAMAGING WINDS BEING THE PRIMARY THREAT. THE AREA OF GREATEST
CONCERN WILL BE ACROSS CENTRAL TEXAS THIS AFTERNOON...SOUTH OF A
COMANCHE...HILLSBORO...CENTERVILLE LINE WHERE INSTABILITY AND WIND
SHEAR WILL BE MAXIMIZED. IN THIS AREA...THERE WILL ALSO BE A SMALL
THREAT OF TORNADOES THIS AFTERNOON AND EARLY EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
SCATTERED TO NUMEROUS THUNDERSTORMS WILL LIKELY IMPACT AREAS
ALONG AND EAST OF INTERSTATE 35 MONDAY MORNING...PROVIDING AN
ONGOING FLASH FLOOD THREAT. ELSEWHERE THERE WILL BE A CONTINUED
POTENTIAL FOR THUNDERSTORMS LATER MONDAY THROUGH TUESDAY. WITH
SATURATED SOILS...ANY LOCATIONS THAT RECEIVE HEAVY RAINFALL MONDAY
AND TUESDAY WILL FACE A THREAT OF FLOODING.

RAIN AND STORM CHANCES DIMINISH LATE TUESDAY AND WILL REMAIN LOW
THROUGH THE END OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUESTED LATER THIS AFTERNOON AND INTO
THIS EVENING ACROSS ALL OF NORTH AND CENTRAL TEXAS.

BRADSHAW

In the hours before

Local storm report, Apr 17, 5:18 AM CDT, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
518 AM CDT SUN APR 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 AM     FLASH FLOOD      PERRIN                  33.03N  98.07W
04/17/2016                   JACK               TX   LAW ENFORCEMENT

            HIGHWAY 281 NEAR PERRIN WAS FLOODED DUE TO HEAVY RAIN.
Special weather statement, Apr 17, 5:51 AM CDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
551 AM CDT SUN APR 17 2016

TXZ130-171115-
ERATH TX-
551 AM CDT SUN APR 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ERATH COUNTY UNTIL 615 AM
CDT...

AT 550 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
DUBLIN...MOVING NORTHEAST AT 25 MPH.

HALF INCH HAIL AND WIND GUSTS OF 40 TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
STEPHENVILLE AND DUBLIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3241 9824 3224 9795 3223 9794 3200 9804
      3192 9820 3192 9821 3198 9825 3194 9833
      3210 9844
TIME...MOT...LOC 1050Z 205DEG 23KT 3205 9831

STALLEY
Special weather statement, Apr 17, 6:14 AM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
614 AM CDT SUN APR 17 2016

TXZ130-171200-
ERATH TX-
614 AM CDT SUN APR 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ERATH COUNTY UNTIL
700 AM CDT...

AT 613 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
STEPHENVILLE...MOVING NORTHEAST AT 20 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
STEPHENVILLE AND DUBLIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM.

&&

LAT...LON 3241 9802 3213 9789 3192 9820 3198 9825
      3194 9833 3207 9841
TIME...MOT...LOC 1113Z 215DEG 18KT 3213 9822

STALLEY
Special weather statement, Apr 17, 6:25 AM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
625 AM CDT SUN APR 17 2016

TXZ092-093-171215-
GRAYSON TX-COOKE TX-
625 AM CDT SUN APR 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN GRAYSON AND EASTERN
COOKE COUNTIES UNTIL 715 AM CDT...

AT 624 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
CALLISBURG...OR 8 MILES NORTHWEST OF WHITESBORO...MOVING NORTHEAST AT
25 MPH.

WINDS OF 30 TO 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SHERMAN...DENISON...GAINESVILLE...WHITESBORO...POTTSBORO...COLLINSVILLE...
CALLISBURG...KNOLLWOOD...LAKE KIOWA...EISENHOWER STATE PARK...SOUTHERN
LAKE TEXOMA...SOUTHMAYD AND SADLER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3396 9691 3387 9688 3387 9680 3382 9676
      3384 9669 3392 9667 3390 9659 3384 9662
      3382 9653 3377 9650 3378 9644 3347 9708
      3373 9716 3372 9715 3373 9709 3380 9710
      3382 9705 3385 9709 3385 9701 3395 9699
TIME...MOT...LOC 1124Z 228DEG 21KT 3371 9703

STALLEY
Special weather statement, Apr 17, 6:37 AM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
637 AM CDT SUN APR 17 2016

TXZ142-156-171230-
LAMPASAS TX-MILLS TX-
637 AM CDT SUN APR 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR LAMPASAS AND MILLS COUNTIES UNTIL
730 AM CDT...

AT 636 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 6 MILES SOUTHWEST OF ZEPHYR TO NEAR CHEROKEE.
MOVEMENT WAS NORTHEAST AT 25 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
COPPERAS COVE...LAMPASAS...GOLDTHWAITE...KEMPNER...MULLIN...BEND...LOMETA
AND US-190 NEAR THE SAN SABA-LAMPASSES COUNTY LINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3161 9878 3169 9876 3172 9849 3142 9827
      3146 9817 3104 9791 3103 9844 3111 9846
      3109 9853 3117 9851 3127 9863 3132 9859
      3131 9864 3137 9865 3134 9870 3143 9873
      3138 9878 3141 9878 3143 9892 3151 9894
TIME...MOT...LOC 1136Z 238DEG 21KT 3161 9888 3095 9866

STALLEY
Local storm report, Apr 17, 7:50 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
750 AM CDT SUN APR 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 AM     FLASH FLOOD      MINERAL WELLS           32.80N  98.10W
04/17/2016                   PALO PINTO         TX   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTED THAT HIGHWAY 281 NORTH AND NEAR
            MINERAL WELLS EXPERIENCED FLOODING.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 16, 10:57 PM CDTSevere Thunderstorm WarningFWDJack, Palo Pinto, Young63 min
Apr 16, 11:55 PM CDTSpecial Weather StatementFWDPalo Pinto35 min
Apr 17, 12:01 AM CDTSevere Thunderstorm WarningFWDJack, Palo Pinto44 min
Apr 17, 12:54 AM CDTSpecial Weather StatementFWDPalo Pinto36 min
Apr 17, 12:58 AM CDTSevere Thunderstorm WarningFWDPalo Pinto, Parker47 min
Apr 17, 1:39 AM CDTSpecial Weather StatementFWDYoung36 min
Apr 17, 1:59 AM CDTAreal Flood AdvisoryFWDYoung2 hr
Apr 17, 2:02 AM CDTAreal Flood AdvisoryFWDStephens118 min
Apr 17, 2:32 AM CDTFlash Flood WarningFWDJack, Palo Pinto, Stephens, Young6 hr
Apr 17, 2:53 AM CDTAreal Flood AdvisoryFWDEastland3 hr
Apr 17, 3:14 AM CDTSpecial Weather StatementFWDJack31 min
Apr 17, 3:40 AM CDTSpecial Weather StatementFWDMontague, Wise50 min
Apr 17, 3:46 AM CDTRiver Flood WarningFWDWise14 days
Apr 17, 4:12 AM CDTSpecial Weather StatementFWDPalo Pinto48 min
Apr 17, 4:23 AM CDTFlash Flood WarningFWDParker, Wise3 hr
Apr 17, 4:34 AM CDTSpecial Weather StatementFWDCooke56 min
Apr 17, 5:02 AM CDTAreal Flood AdvisoryFWDErath, Hood, Palo Pinto, Parker3 hr
Apr 17, 5:02 AM CDTSpecial Weather StatementFWDErath43 min
Apr 17, 5:35 AM CDTRiver Flood WarningFWDParker3 days
Apr 17, 5:41 AM CDTFlash Flood WarningFWDErath, Palo Pinto3 hr
Apr 17, 5:51 AM CDTSpecial Weather StatementFWDErath24 min
Apr 17, 6:14 AM CDTSpecial Weather StatementFWDErath46 min
Apr 17, 6:25 AM CDTSpecial Weather StatementFWDGrayson50 min
Apr 17, 6:37 AM CDTSpecial Weather StatementFWDLampasas, Mills53 min
Apr 17, 7:14 AM CDTAreal Flood AdvisoryFWDDenton, Tarrant3 hr
Apr 17, 7:27 AM CDTTornado WarningFWDCoryell, Hamilton, Lampasas, Mills33 min
Apr 17, 8:15 AM CDTTornado WarningFWDHamilton, Mills30 min
Apr 17, 8:24 AM CDTRiver Flood WarningFWDHunt61 hr
Apr 17, 8:24 AM CDTRiver Flood WarningFWDHunt, Rockwall54 hr
Apr 17, 8:29 AM CDTAreal Flood WarningFWDJack, Palo Pinto3 hr
Apr 17, 8:40 AM CDTAreal Flood AdvisoryFWDDallas3 hr
Apr 17, 9:06 AM CDTRiver Flood WarningFWDLimestone66 hr
Apr 17, 9:06 AM CDTRiver Flood WarningFWDLeon, Robertson8 days
Apr 17, 9:18 AM CDTFlash Flood WarningFWDBosque, Coryell, Hamilton4 hr
Apr 17, 9:39 AM CDTRiver Flood WarningFWDJack6 days
Apr 17, 9:40 AM CDTFlash Flood WarningFWDEllis, Hill3 hr
Apr 17, 9:41 AM CDTRiver Flood WarningFWDDelta, Hopkins42 hr
Apr 17, 10:38 AM CDTRiver Flood WarningFWDDenton64 hr
Apr 17, 10:59 AM CDTAreal Flood AdvisoryFWDJohnson3 hr
Apr 17, 11:16 AM CDTFlash Flood WarningFWDJohnson119 min
Apr 17, 11:21 AM CDTRiver Flood WarningFWDDallas31 hr
Apr 17, 11:22 AM CDTFlash Flood WarningFWDEllis, Hill, McLennan, Navarro2 hr
Apr 17, 11:28 AM CDTAreal Flood WarningFWDJack, Palo Pinto6 hr
Apr 17, 11:32 AM CDTAreal Flood AdvisoryFWDBell3 hr
Apr 17, 11:43 AM CDTAreal Flood AdvisoryFWDDallas, Denton, Tarrant4 hr
Apr 17, 12:08 PM CDTRiver Flood WarningFWDBosque21 hr
Apr 17, 12:12 PM CDTRiver Flood WarningFWDCollin57 hr
Apr 17, 12:12 PM CDTRiver Flood WarningFWDNavarro5 days
Apr 17, 12:12 PM CDTRiver Flood WarningFWDDallas15 days
Apr 17, 12:12 PM CDTRiver Flood WarningFWDEllis, Kaufman4 days
Apr 17, 12:12 PM CDTRiver Flood WarningFWDHenderson, Navarro20 days
Apr 17, 12:12 PM CDTRiver Flood WarningFWDAnderson, Freestone, Leon22 days
Apr 17, 12:20 PM CDTFlash Flood WarningFWDBell, Coryell115 min
Apr 17, 12:44 PM CDTFlash Flood WarningFWDBell, Falls, Milam, Robertson9 hr
Apr 17, 1:06 PM CDTAreal Flood AdvisoryFWDJohnson3 hr
Apr 17, 3:10 PM CDTRiver Flood WarningFWDMilam3 days
Apr 17, 3:10 PM CDTRiver Flood WarningFWDMilam4 days
Apr 17, 3:10 PM CDTRiver Flood WarningFWDCoryell22 hr
Apr 17, 4:19 PM CDTSpecial Weather StatementFWDYoung26 min
Apr 17, 4:56 PM CDTFlash Flood WarningFWDBell5 hr
Apr 17, 5:29 PM CDTAreal Flood WarningFWDJack, Palo Pinto3 hr
Apr 17, 6:39 PM CDTFlash Flood WarningFWDLimestone3 hr

Nearby

Tornado Warnings in Texas, 2016Every tornado warning in 2016Tornadoes in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.